MAUDE Adverse Event Report: JIANGSU JIANYU HEALTH MEDICAL CO LTD BLOX; ENDOSCOPIC BITE BLOCK

JIANGSU JIANYU HEALTH MEDICAL CO LTD BLOX; ENDOSCOPIC BITE BLOCK
Model Number SBT-114-100
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B3: date of event: date of event was approximated to 07/01/2025 based on the date the manufacturer became aware of the event.Block d4, h4: the complainant was unable to provide the complaint device lot number.Because the product is unknown at this time, we are unable to provide the complete unique identifier (udi) # and other product specific information.If additional details become available, a supplemental report will be submitted.Block h6: imdrf device code a0413 captures the reportable event of bite blox material separation.
 
Event or Problem Description
It was reported to boston scientific corporation that a bite blox was used during a procedure on unknown date.It was reported that the bite blox was found to be broken upon removal from its individual packaging.A new device from the same lot was opened and used to successfully complete the procedure.There were no reported patient complications as a result of this event.
 
Event or Problem Description
 
Additional Manufacturer Narrative
B3: date of event: date of event was approximated to 07/01/2025 based on the date the manufacturer became aware of the event.Block d4, h4: the complainant was unable to provide the complaint device lot number.Because the product is unknown at this time, we are unable to provide the complete unique identifier (udi) # and other product specific information.If additional details become available, a supplemental report will be submitted.Block h6: imdrf device code a0413 captures the reportable event of bite blox material separation.Block h11: the returned bite blox was analyzed.A break was identified in one of the side handles.No signs of usage were observed.No other damages or defects were observed.Product analysis confirmed the reported event: the bite blox was broken.However, due to the absence of bite marks on the device, it is unlikely that it was used.A review of the device history record (dhr) from two probable lots confirmed that the device met all material, assembly, and performance specifications at the time of release for distribution.Therefore, the damage is unlikely to be related to manufacturing.Based on a comprehensive review and analysis of all available information, the most probable cause is cause traced to component failure, indicating that the noted damage resulted from an expected or random component failure without any design or manufacturing defect.

Brand Name
BLOX
Common Device Name
ENDOSCOPIC BITE BLOCK
Manufacturer (Section D)
JIANGSU JIANYU HEALTH MEDICAL CO LTD
zhixi industry zone
jintan area
changzhou city 21325 1
CH  213251
Manufacturer (Section G)
JIANGSU JIANYU HEALTH MEDICAL CO LT
no 88 of longxi avenue
zhulin town
changzhou city 21324 1
CH   213241
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key22586335
Report Number3005099803-2025-03577
Device Sequence Number9393073
Product Code MNK
UDI-Device Identifier00816849010168
UDI-Public(01)00816849010168
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSBT-114-100
Device Catalogue NumberSBT-114-100
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/01/2025
Supplement Date Received by Manufacturer10/02/2025
Initial Report FDA Received Date07/24/2025
Supplement Report FDA Received Date10/22/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown